U.S. doctors online nowAsk doctors free
A 31-year-old member asked:

aspirin causes gastrointestinal bleeding.so what should i take if prior stroke and broken pelvis?

1 doctor answer2 doctors weighed in
Dr. Bennett Machanic
Neurology 52 years experience
Some meds: Clopidogrel (plavix), might be helpful, and, in some cases following stroke, a statin called Lipitor (atorvastatin) will help to prevent further strokes. Depending on the cause of your stroke, your doctor can help select an appropriate regimen.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Rockville Centre, NY
A 36-year-old female asked:

39+ weeks pregnant, 3 CM dilated, 0% effaced - rock solid cervix as dr described. How long will it take to efface? In such discomfort w/ pelvic pres

1 doctor answer3 doctors weighed in
Dr. Robert Killian
General Practice 28 years experience
So close to birth: Hi are you ready? This sounds like your uterus is preparing to begin labor. The frustrating part is that we cannot predict how long this transition phase will take before you are in active labor. But, you are getting closer. Congratulations.
A 37-year-old member asked:

I have been nauseous and extremely tired for the past months, also have severe stabbing pain iny lower right pelvic area ( not pregnant). Been to doctors but keep saying they can't figure out what it is. Also dizzy all the time?

2 doctor answers3 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Need investigations: Varieties of diseases can cause your symptoms first pelvic exam by your gyn doctor, it could be pelvic inflammatory disease (pid). A misses appendicitis with small pelvic abscess, low blood sugar, uncontrolled diabetes , or hypertension , need simple sonogram to ct scan, endoscopy etc. You need these step by step to find cause and then the cure.
A 29-year-old member asked:

Is it bad to take aspirin and nurofen together? I woke up with a terrible headache, and took an aspirin. Now I have some bad period pain :(

1 doctor answer3 doctors weighed in
Dr. Robert Kwok
Pediatrics 33 years experience
Ok if short-term use: Nurofen contains Ibuprofen (motrin or advil (ibuprofen) in the U.S.). Aspirin is a similar anti-pain, anti-inflammation drug, but Aspirin can cause more stomach upset. For typical, occasional headaches and/or menstrual pains, using normal doses of either or both on the same day is probably ok (for short-term use). A doctor should evaluate bad pains or prolonged symptoms to rule out more serious problems.
NY
A member asked:

Could an abdominal/pelvic CT scan without contrast (ordered for ureteral stones) detect ovarian cancer also?

4 doctor answers6 doctors weighed in
Dr. Luis Gonzalez
Obstetrics and Gynecology 39 years experience
Sometimes: A ct scan will show the ovaries in the pelvis. Only significant and sometimes advanced changes of ovarian cancer such as excess fluid in the pelvis may be noticeable.
A 38-year-old member asked:

What could cause fatigue, weight loss, anaemia, pelvic pain & dizzyness?

1 doctor answer3 doctors weighed in
Dr. Herbert Duvivier
Hematology and Oncology 33 years experience
Consider tumor.: Weight loss and anemia can contribute to both fatigue and dizzyness. The question is is the anemia related to the pelvic pain. Hypothetically the answer is yes. Tumors of the sigmoid colon, rectum, bladder, uterus ovaries or prostate can cause anemia and the related symptoms although high on the list are colorectal cancers. See your md for possible colonoscopy and/or ct scan of the pelvis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 27, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.